# SDR SWAA2013110421791

- Difficulty date: October 30, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 28,423 hours, 16,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A8400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT STATION 284, RBL 1.  R & R INTERCOSTAL IAW SRM & DRAWING.
